# SDR SWAA2015032337703

- Difficulty date: February 15, 2015
- Submitted: March 24, 2015
- Operation: Air carrier
- Aircraft: N373SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26581
- Aircraft time: 68,747 hours, 56,672 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6545866
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RT KEEL BEAM CORRODED AT BS 720, RBL 7.  REPAIRED KEEL BEAM IAW SRM.
